Social Anxiety Support Forum banner

1 - 15 of 15 Posts

·
i'm so cold!
Joined
·
45 Posts
Discussion Starter · #1 ·
Check this out. I'm absolutely shocked by this video. Most doctors don't seem to be aware how dangerous this drug is.
 

·
Registered
Joined
·
1,051 Posts
Some people have no problems with this stuff, but others seem to have a LOT of problems, I guess it is just up to the individual if they want to give it a try or not. But thanks for sharing the link, everyone should know the chances they are taking.
 

·
i'm so cold!
Joined
·
45 Posts
Discussion Starter · #3 ·
This vid totally scared me. I just wish the guy had given more infos, for example how much he took and how long and so on.
 

·
Moron
Joined
·
4,621 Posts
Check this out. I'm absolutely shocked by this video. Most doctors don't seem to be aware how dangerous this drug is.
I could post videos of benzo reactions as well as antidepressants that could do this. One person reacting badly isn't a really good measure of how dangerous something is. There is a reason all antidepressants come with a suicide warning now you know?
 

·
You can do this!
Joined
·
4,464 Posts
Too long, didn't watch. Can someone summarize?
 

·
Down the rabbit hole
Joined
·
4,499 Posts
Too long, didn't watch. Can someone summarize?
About a guy tried vitamins n stuff before, Then went on Lyrica, it worked for him a couple of month, then when atempted withdrawl, how is unclear, he got a really bad panicattack in wich his vision was blackened out... So now he is stuck on Lyrica.
 

·
Registered
Joined
·
1,051 Posts
First barbituates (spelt sooo wrong lol) told they where safe, then nope they where not, 40 years or something later, benzos came out n we where told they are safe and not addicting, then we all know what happened... Now here is lyrica, is it finally the break through ,nope its not, but we still don't know much about it, give it 40+ years n then we will know...
 

·
i'm so cold!
Joined
·
45 Posts
Discussion Starter · #10 ·
About a guy tried vitamins n stuff before, Then went on Lyrica, it worked for him a couple of month, then when atempted withdrawl, how is unclear, he got a really bad panicattack in wich his vision was blackened out... So now he is stuck on Lyrica.
Is he permanently blind now?
 

·
Down the rabbit hole
Joined
·
4,499 Posts

·
Registered
Joined
·
4 Posts
Hey all, iv'e been on lyrica around 8 months, for me this has been
the only med that has worked well for anxiety. I've been on
ssri's, tca's, moclobemide, seroquel, and lamictal.
I'm also treated for bipolar II and suffice it to say antidepressants alone
were not a good option for me. Seroquel xr was ok for anxiety but left me
feeling pretty flat.

I take 225mg of lyrica now. It doesen't have a long halflife so you need to take it through the day. I take 75mg every 4 hours. but i"ve found lower doses to be helpfull aswell.

I researched and freaked out about meds and side effects for ages, i just want to say that this is almost scare mongering and is really not helpfull for people who have exhausted allot of other options and may benifit from giving this a go.

I found a really good psych that i can talk to about my options with meds, my advice is find a good doc you can trust and talk about meds and what your not comfortable taking and why etc. question them. iv'e suffered unnecessarily for a long long time and was very relieved to find this med helped, remember that its about a med helping you along the way, not solving all your problems at once.
 
  • Like
Reactions: Caedmon

·
i'm so cold!
Joined
·
45 Posts
Discussion Starter · #13 ·
@ Darkstar1 Do you get any side effects? So far my biggest dose was 50mg and I already feel like my memory is being impacted. I am more forgetful and my recall has also gotten worse. :( Can you describe the effect it has upon you? Does it erase all fear or how is it like? And what happens if you miss a dose or take it too late? Do you instantly feel panicky again?
 

·
Fighting demons!
Joined
·
767 Posts
Why would you take something that messes with your memory OP?, Dr Mustafa says drop the lyrica, find a better alternative.
 

·
Registered
Joined
·
4 Posts
I'm currently taking it because I have found no better alternatives atm.
It's not a med I wish to stay on long term, but it has helped me
getting out and seeing friends etc. especially when it used to be hard even going to the shops, it makes you just care less about others opinions and has made me allot calmer.

@mrfreeze The main side effects I get are tiredness, not so much motivation, definitely problems with memory, recalling names and information, feeling a little down as with benzos and a little dizziness but that can helped by eating.

It really is a fine line with dosing, i think I'm on a high dose atm. I would like to get down to around 100mg. It can be likened to valium i think, you can feel pretty out of it if you take to much, you have to be careful. I don't really feel withdrawls day to day even though i've taken abit to much many times at nights arvo's, ive come of it before in a couple of weeks and didn't have any problems.

My advice to anyone would be to take it in small doses throughout the day, you can get 25mg, and stick to a dose.
 
1 - 15 of 15 Posts
Top